MedsChat.com
The People's Medicine Community ®

Dangerous Side Effects Of Nitrofurantoin

Showing Results 1 - 6 of 6. RSS Feed


nitrofurantoin mono mac side effects dangerous?
1 Reply RSS
Taking 100mg q 12hrs on day 3 for UTI. Having blood-shot and itchy eyes along with moderate joint pain and swelling. Should I stop med? ## Hi, Kristin! Sorry about the symptoms that you're suffering. Have you contacted your doctor? Those could be the starting signs of a bad reaction to this antibiotic, which means that things could just get worse. So, you may need to try a different medication. Learn more Nitrofurantoin details here. ...
Updated 1 year ago in Nitrofurantoin.
Tue, Sep 10 '13, 1:58 PM
nitrofurantoin with alcohol side effects thread
1 Reply RSS
just wondering if on day 5 its ok to drink beer once in awhile ## Hello, Ma! How are you? It is best to abstain from alcohol, when taking any prescription medication. If you read the information provided by the FDA, it can worsen the side effects, so you may experience more nausea, dizziness and drowsiness than usual. It can make one drink affect you the same as if you'd had 2 and so on. However, if your doctor okays your indulgence, then please make sure that you won't be driving or operating any dangerous machinery. Is there anything else I can help with? ...
Updated 2 months ago in Nitrofurantoin.
Mon, Dec 29 '14, 6:34 PM
what side effects would be considered dangerous
1 Reply RSS
I'm on day 3 of a 7 day course of Nitrofurantoin (4x50mg). After taking my third dose, I experienced what I would describe as 'flu' like symptoms; aches, shivers and general malaise. The next day I felt much better - the 'flu like' symptoms were gone but I still felt a bit nauseous and had diarrhoea. However the symptom I'm most worried about is a cough I've developed. I'm a smoker, bit can't touch a cigarette as I go into spasms of coughing. I'm happy to put up with side effects as my UTI appears to be improving - as long as none of the side effects are considered dangerous. I should also add I'm due to fly tomorrow and wonder if my breathing/cough would beade worse. ## HI, Anne! How are you feeling? Yes, the dry air of a plane may make it a ... ...
Updated 1 year ago in Nitrofurantoin.
Thu, Jun 27 '13, 1:54 PM
nitrofur macr
3 Replies RSS
Would I be harmed if I drank alcohol while being on the 6th day of nitrofur? ## Nitrofurantoin is an antibiotic used to treat various types of infections. Combining alcohol with prescription medications is NEVER advisable. It can reduce the affect of some drug and it can also aggravate the side effects making them worse, which can be dangerous. How long will you be taking this medication? ## what if i took the medication for seven days and now it is day 8? is it ok to drink alcohol? ## 2 days ago my Doc put me on Nitrofur-Macr 100mg, 2 daily, for a bladder infection. After six hours (approx 11:15pm) and the first pill, I suddenly started to severely shiver (for no apparent reason) could not stop and became very cold, plus both my legs were in extreme pain from ankle to thigh (excruciati... ...
Updated 2 years ago in Nitrofurantoin.
Thu, Jun 07 '12, 11:30 AM
nitrofurantantoin burning skin rashes
1 Reply RSS
Please can you tell me can you get burning skin rashes from Nitrofurantoin 50mg. Also how long for? ## Hello, Yebi! How are you? That actually could be the sign of a potentially dangerous reaction to this medication, so you need to seek medical attention immediately. Have you experienced any other side effects? Is the skin blistering? ...
Updated 6 months ago in Nitrofurantoin.
Tue, Sep 23 '14, 4:38 PM
microdantin
2 Replies RSS
grey capsule ## My mother died in 1987. A significant contributor to her death was the drug Microdantin. She suffered interstitial fibrosis from the use of this drug. The doctors treating her were blisfully unaware of the problem. Now that I am getting older, it worries me even more that many doctors prescribe drugs as if they were candy! ## Macrodantin is a brand name for the antibiotic Nitrofurantoin, it is most commonly used to treat UTIs and it may cause side effects, such as nausea, dizziness, non-allergic skin rash and diarrhea. Learn more Macrodantin details here. I am very sorry for your loss. Was you mother elderly? In the past few years, there have been some warnings coming out about this being used in elderly people and their being more susceptible to dangerous side effects. ... ...
Updated 2 years ago in Macrodantin.
Sun, Mar 10 '13, 3:53 PM



Can't Find What You're Looking For? Submit a New Topic Below

No registration is needed.
Simply fill out the form below.

 *
What are the main keywords of your topic?


 *
Please be detailed.


 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


- Health News Headlines + Free RX Savings Card

5) Word Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer



Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.